On strongly nonlinear elliptic variational inequalities

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)147-164
Number of pages18
JournalActa Mathematica Hungarica
Volume52
Issue number1-2
DOIs
Publication statusPublished - Mar 1988

Fingerprint

Elliptic Variational Inequality

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On strongly nonlinear elliptic variational inequalities. / Simon, L. P.

In: Acta Mathematica Hungarica, Vol. 52, No. 1-2, 03.1988, p. 147-164.

Research output: Contribution to journalArticle

@article{55ffffb4b19b496980b7a1b68b9e7c39,
title = "On strongly nonlinear elliptic variational inequalities",
author = "Simon, {L. P.}",
year = "1988",
month = "3",
doi = "10.1007/BF01952487",
language = "English",
volume = "52",
pages = "147--164",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - On strongly nonlinear elliptic variational inequalities

AU - Simon, L. P.

PY - 1988/3

Y1 - 1988/3

UR - http://www.scopus.com/inward/record.url?scp=0039133394&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039133394&partnerID=8YFLogxK

U2 - 10.1007/BF01952487

DO - 10.1007/BF01952487

M3 - Article

VL - 52

SP - 147

EP - 164

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -